Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 402, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 27, 2008, 9:31 PM CDT for 6 counties in Illinois; 5 counties in Missouri. It was in force for 44 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2008, 9:31 PM CDT (02:31 UTC)
- Expired
- Jul 27, 2008, 10:15 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Pike County, IL, City of Saint Louis, MO, Lincoln County, MO, Pike County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 9:40 PM CDT | TSTM WND DMG | 5 N Troy, MO | TREE DOWN ACROSS AND BLOCKING HIGHWAY KK NEAR THE INTERSECTION OF HIGHWAY KK AND TUCKAHO LANE. EVENT TIME ESTIMATED FROM RADAR. |
| Jul 27, 9:45 PM CDT | TSTM WND DMG | Old Monroe, MO | LARGE TREE ACROSS AND COMPLETELY BLOCKING EHLMAN ROAD. TIME OF EVENT ESTIMATED FROM RADAR. |
| Jul 27, 9:55 PM CDT | TSTM WND GST 56 | 5 W Portage Des Sioux, MO | |
| Jul 27, 10:05 PM CDT | TSTM WND GST 60 | Bethalto, IL | |
| Jul 27, 10:13 PM CDT | TSTM WND DMG | 3 Se Wood River, IL | TEN INCH TREE ACROSS AND BLOCKING WANDA ROAD NEAR THE INTERSECTION WITH ILLINOIS 143. |
| Jul 27, 10:20 PM CDT | TSTM WND GST 55 | St. Peters, MO | TREE LIMBS BROKEN...DUST AND MINOR DEBRIS WITH OUTFLOW BOUNDARY. |
| Jul 27, 10:20 PM CDT | HAIL 0.75 | Hazelwood, MO | IN ADDITION ESTIMATED WINDS OF 50 TO 55 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 5:27 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 569 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 280231
SVRLSX
ILC013-061-083-117-119-149-MOC113-163-183-189-510-280315-
/O.NEW.KLSX.SV.W.0402.080728T0231Z-080728T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT SUN JUL 27 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI
NORTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI
NORTHERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI
SOUTHERN PIKE COUNTY IN NORTHEAST MISSOURI
CALHOUN COUNTY IN SOUTHWEST ILLINOIS
GREENE COUNTY IN SOUTHWEST ILLINOIS
JERSEY COUNTY IN SOUTHWEST ILLINOIS
MACOUPIN COUNTY IN SOUTHWEST ILLINOIS
NORTHERN MADISON COUNTY IN SOUTHWEST ILLINOIS
SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS
* UNTIL 1015 PM CDT
* AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF PALMYRA TO 4
MILES WEST OF KEMPER TO 5 MILES NORTH OF WINFIELD TO 9 MILES
SOUTHEAST OF NEW HARTFORD...AND WERE MOVING SOUTHEAST AT 47 MPH.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...
CARLINVILLE...
SHIPMAN...
GRAFTON...
TROY...
ELSAH...
BRIGHTON...
GODFREY...
BUNKER HILL...
PORTAGE DES SIOUX...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
LAT...LON 3884 8978 3870 9023 3863 9074 3885 9097
3887 9096 3887 9099 3928 9141 3935 9098
3953 9044 3953 9004 3915 8970 3900 8970
3900 8965 3897 8965
TIME...MOT...LOC 0231Z 317DEG 41KT 3940 9004 3922 9022
3905 9075 3908 9117
$$
CARNEY1 follow-up statement
000
WWUS53 KLSX 280254
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
954 PM CDT SUN JUL 27 2008
ILC149-MOC163-280303-
/O.CAN.KLSX.SV.W.0402.000000T0000Z-080728T0315Z/
PIKE IL-PIKE MO-
953 PM CDT SUN JUL 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IN
WEST CENTRAL ILLINOIS...AND SOUTHERN PIKE COUNTY IN NORTHEAST
MISSOURI IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED SOUTH OF THE AREA.
HOWEVER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM.
LAT...LON 3884 8978 3870 9023 3863 9074 3885 9097
3887 9096 3914 9126 3914 9119 3923 9118
3922 9073 3929 9077 3939 9063 3953 9004
3915 8970 3900 8970 3899 8965 3898 8965
TIME...MOT...LOC 0253Z 317DEG 41KT 3920 8983 3902 9002
3886 9055 3889 9097
$$
ILC013-061-083-117-119-MOC113-183-189-510-280315-
/O.CON.KLSX.SV.W.0402.000000T0000Z-080728T0315Z/
MADISON IL-JERSEY IL-CALHOUN IL-GREENE IL-MACOUPIN IL-
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-LINCOLN MO-
953 PM CDT SUN JUL 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR LINCOLN...ST. CHARLES...NORTHERN ST. LOUIS...NORTHEASTERN ST.
LOUIS CITY...MACOUPIN...GREENE...CALHOUN...JERSEY AND NORTHERN
MADISON COUNTIES...
AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CARLINVILLE TO MILES STATION TO
GOLDEN EAGLE TO MOSCOW MILLS...AND WERE MOVING SOUTHEAST AT 47 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
WILSONVILLE...PRAIRIETOWN...GILLESPIE...DORSEY...WOOD RIVER...WHITE
CITY...STAUNTON...MOUNT OLIVE...JENNINGS AND WORDEN.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3884 8978 3870 9023 3863 9074 3885 9097
3887 9096 3914 9126 3914 9119 3923 9118
3922 9073 3929 9077 3939 9063 3953 9004
3915 8970 3900 8970 3899 8965 3898 8965
TIME...MOT...LOC 0253Z 317DEG 41KT 3920 8983 3902 9002
3886 9055 3889 9097
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:28 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 27, 7:28 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
728 PM CDT SUN JUL 27 2008
.UPDATE...
/720 PM CDT SUN JUL 27 2008/
HAVE GONE AHEAD AND MOVED THE START OF THE FLASH FLOOD WATCH UP TO
NOW BASED ON MCS CURRENTLY MOVING SOUTHEAST INTO THE NORTHERN CWA.
EXPECT THIS FORWARD PROPAGATING MCS TO CONTINUE TO CAUSE
WIDESPREAD WIND DAMAGE WITH GUSTS TO 80 MPH AND LARGE HAIL AS IT
MOVES SOUTHEAST GIVEN VERY IMPRESSIVE WIND SHEAR AND
THERMODYNAMIC PARAMETERS. CURRENT TRACK SUGGEST MCS WILL REACH
I-70 BETWEEN 930 AND 10 PM.
BRITT
&&
.DISCUSSION...
/448 PM CDT SUN JUL 27 2008/
MODELS REMAIN IN GOOD AGREEMENT ON NWLY FLOW AT H500 TO CONTINUE FOR
THE NEXT FEW DAYS. A SERIES OF DISTURBANCES WILL TRAVEL DOWN THIS
FLOW AND IMPACT THE AREA...WHILE THE RIDGE OVER THE WRN CONUS
CONTINUES TO GATHER STRENGTH AND WILL BEGIN TO INFLUENCE OUR AREA
WITH GREATER POTENTIAL FOR HEAT.
FIRST ITEM OF CONCERN IS MCS TO IMPACT THE AREA TONIGHT. ORIGINAL
MCS FLYING SEWD THRU ERN IA INTO CNTRL IL AND WILL LARGELY MISS OUR
AREA. HOWEVER...NEW DEVELOPMENT ON THE SRN/SWRN PERIPHERY OF THIS
WILL MERGE WITH UPPER LEVEL SUPPORT LATER THIS EVENING AND CREATE A
NEW MCS THAT WILL HAVE MORE OF A DIRECT IMPACT ON THE AREA. THIS
WILL BE SLOWER MOVING INITIALLY UNTIL A GOOD COLD POOL DEVELOPS.
LOOK FOR IT TO MOVE THRU MUCH OF THE FA LATER TONIGHT AND INTO
MONDAY MORNING. GIVEN HOW VULNERABLE TO FLOODING (WITH EXISTING
FLOODING CONTINUING) NERN MO IS FROM PREVIOUS VERY HEAVY
RAINFALL...HAVE ISSUED A FFA TO COVER THIS AND SURROUNDING AREAS
THRU LATE MONDAY MORNING. HAVE TRIMMED MAX TEMPS ON MONDAY BY
SEVERAL DEGS DUE TO CLOUDS/RAIN IN WAKE OF MCS.
A QUASI-QUIET PERIOD WILL TAKE HOLD MONDAY NIGHT AND
TUESDAY...ALTHOUGH WITH MODELS NOW IN MUCH BETTER AGREEMENT
REGARDING REMNANTS OF DOLLY WHICH WILL NOW IMPACT OUR AREA FROM LATE
TUESDAY THRU EARLY WEDNESDAY...LOOK FOR THE NRN FA TO MAINTAIN RAIN
CHANCES THRU-OUT THIS PERIOD...ALBEIT LOW. SWLY FLOW EXPECTED ON
TUESDAY WITH IMPRESSIVELY WARM H850 TEMPS OF 22-24C...BUT PRESENCE
OF RAIN...APPROACH OF DOLLY...LACK OF A CLASSIC SETUP...AND
UNUSUALLY MOIST GROUND WILL ALL WORK AGAINST SUPPORTING WARMER MAV
NUMBERS...NOT TO MENTION THE MAV WARM TRACK RECORD ALL THRU THE
SUMMER. WILL SIDE WITH THE COOLER MOS VALUES SEEN ON THE MET AND FWC
FOR TUESDAY MAX TEMPS.
DOLLY REMNANTS WILL THEN MAKE THEIR WAY THRU MAINLY TUESDAY NIGHT
AND CONTINUE INTO EARLY WEDNESDAY. HAVE EDGED POPS TO HIGH-END
CHANCE FOR NOW. VERY MOIST ATMOSPHERE ACCOMPANYING THIS SYSTEM TO
POINT TOWARDS LOCALLY HEAVY RAINFALL POTENTIAL ONCE AGAIN. AGAIN
TRIMMED MAX TEMPS ON WEDNESDAY GIVEN CLOUDS IN THE WAKE.
FOR THE EXTENDED PERIOD (WEDNESDAY NIGHT - SUNDAY)...MODELS HAVE
COME INTO BETTER AGREEMENT OVERALL ON THE H500 MASS FIELDS THAN THEY
HAVE IN THE PAST SEVERAL DAYS...WITH MEAN RIDGE POSN OVER THE WRN
CONUS TO EXPAND EWD INTO THE CNTRL CONUS BY NEXT WEEKEND. THIS WILL
MEAN AN END TO OUR NWLY FLOW PATTERN FOR THE TIME BEING AND THE
INTRODUCTION OF A MORE DRY PERIOD INTO THE FORECAST. IF MID LEVEL
RIDGE DOES INDEED BUILD IN OVER THE CNTRL CONUS THEN IT WILL ONLY
NEED A STRONG RIDGE AT THE SFC TO ESTABLISH ITSELF OVER THE SERN
CONUS IN ORDER FOR A TRADITIONAL SETUP TO A PROLONGED HEAT WAVE TO
EXIST FOR OUR AREA. IN ANY EVENT...WE HAVE SOME TIME TO WATCH THIS
AND IT WILL PROBABLY CHANGE A BIT BY THEN. CENTERED PCPN CHCS AROUND
SHORTWAVE TROF EXPECTED TO BE EXITING BY WEDNESDAY NIGHT IN THE SERN
FA...WITH MODELS BRINGING FRONT THRU ON THURSDAY AND PERHAPS
LINGERING INTO THURSDAY NIGHT. BEYOND THAT...WENT DRY AS MID LEVEL
RIDGE EXPECTED TO BECOME DOMINANT...AND PCPN CHCS WILL BE TOO LOW TO
PICK OUT BY THAT TIME. TEMPS FORECASTED TO BE NEAR NORMAL FOR THE
FIRST HALF OF THE PERIOD...BUT WITH BUILDING RIDGE ALOFT AND SLOWLY
RECOVERING SLY FLOW AT THE LO LEVELS...IT ALL POINTS TO ABOVE NORMAL
TEMPS BY NEXT WEEKEND.
TES
&&
.AVIATION...
/518 PM CDT SUN JUL 27 2008/
FOR THE 00Z TAFS...MCS OVER IA IS EXPECTED TO DROP SEWD THRU THE
CWA TGT. WILL INCLUDE TSRA WITH STG WND GUSTS IN UIN THIS
EVNG...AND INCLUDE A TEMPO GRP OF TSRA IN COU...STL AND SUS JUST
BFR MIDNIGHT. THE STG TSRA SHOULD MOVE QUICKLY SEWD THRU THE TAF
SITES FOLLOWED BY A COUPLE OF HOURS OF -TSRA OR -SHRA. THIS
CONVECTION SHOULD PUSH SE OF THE TAF SITES BY EARLY MRNG. WILL
HAVE LEFT OVER MID-HI LVL CONVECTIVE DEBRIS CLOUDINESS MON MRNG
WITH SCT DIURNALLY DRIVEN CUMULUS CLOUDS MON AFTN. S-SELY
PREVAILING SFC WNDS WL CONT TGT...THEN MAINLY SLY ON MON. MAY
HAVE A BRIEF PERIOD OF NWLY SFC WNDS TGT JUST BHND CONVECTIVE
LINE/TSRA OUTFLOW BNDRY.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR AUDRAIN-KNOX-LEWIS-
MARION-MONROE-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 27, 6:07 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 607 PM CDT SUN JUL 27 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 607 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE INTO PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL MISSOURI THIS EVENING AND TRAVEL SOUTHWARD ACROSS THE REGION. THIS COMPLEX WILL CAPABLE OF PRODUCING WIND GUSTS TO 80 MPH...GOLFBALL SIZE HAIL AND VERY HEAVY RAINFALL. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO THROUGH THE NIGHT. THESE STORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL OVER AREAS THAT ARE ALREADY VULNERABLE TO FLOODING. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE WITH THE POTENTIAL FOR HEAVY RAIN INTO MONDAY MORNING. A FLASH FLOOD WATCH CONTINUES FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THROUGH LATE MONDAY MORNING. OTHERWISE...THE CHANCE FOR THUNDERSTORMS CONTINUES AREAWIDE ON MONDAY WITH A SLIGHT CHANCE FOR THUNDERSTORMS CONTINUING INTO MONDAY NIGHT FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THE CHANCE FOR THUNDERSTORMS WILL THEN CONTINUE THROUGH THURSDAY WITH A SERIES OF DISTURBANCES MOVING THROUGH. TEMPERATURES IN THE 90S WITH HIGH RELATIVE HUMIDITIES ARE EXPECTED TO PUSH AFTERNOON AND EARLY EVENING HEAT INDICES TO BETWEEN 100 AND 105 DEGREES ON TUESDAY...AND THEN AGAIN ON SATURDAY AND SUNDAY...PRIMARILY FOR THE CITY OF ST. LOUIS AND ITS IMMEDIATE SURROUNDING AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ALSO ASKED TO REPORT ANY FLOODING AND HEAVY RAINFALL AMOUNTS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Jul 27, 9:08 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG LOUISIANA 39.44N 91.06W
07/27/2008 PIKE MO COUNTY OFFICIAL
SEVERAL TREES REPORTED DOWN IN THE CITY OF LOUISIANA
&&
EVENT NUMBER LSX0800743
CVKINGLocal storm report, Jul 27, 9:10 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0910 PM HEAVY RAIN PLEASANT HILL 39.44N 90.87W
07/27/2008 M1.50 INCH PIKE IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0800744
SIPPRELLLocal storm report, Jul 27, 9:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 3 N PITTSFIELD 39.65N 90.81W
07/27/2008 E70 MPH PIKE IL TRAINED SPOTTER
TREE BRANCHES BLOWN DOWN AND CORN FLATTENED.
&&
EVENT NUMBER LSX0800745
CVKINGLocal storm report, Jul 27, 9:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG BARRY 39.70N 91.04W
07/27/2008 PIKE IL TRAINED SPOTTER
NUMEROUS 2 TO 3 INCH TREE LIMBS DOWN...WITH POWER OUT
IN PARTS OF THE CITY.
&&
EVENT NUMBER LSX0800746
CVKINGSpecial weather statement, Jul 27, 9:18 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 918 PM CDT SUN JUL 27 2008 ILZ059-060-064-100>102-MOZ041-047>051-059>065-280315- BOND IL-BOONE-CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-MACOUPIN IL- MADISON IL-MONITEAU-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- ST CHARLES-ST CLAIR IL-ST LOUIS-ST LOUIS CITY-WARREN- 918 PM CDT SUN JUL 27 2008 ...SIGNIFICANT WIND DAMAGE AND LARGE HAIL THIS EVENING... A LINE OF SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE WILL CONTINUE TO MOVE SOUTH SOUTHEAST ACROSS CENTRAL AND EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS THIS EVENING. THIS LINE WILL REACH A COLUMBIA MISSOURI TO ST. LOUIS TO HIGHLAND ILLINOIS BETWEEN 10 AND 1030 PM. THIS LINE WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH...LARGE HAIL AND POSSIBLE TORNADOES. IN ADDITION TO THE SEVERE WEATHER...THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL THAT COULD PRODUCE FLASH FLOODING. NOW IS THE TIME TO ACT. BE READY TO MOVE TO A STURDY STRUCTURE BEFORE THESE SEVERE STORMS REACH YOUR LOCATION. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TELEVISION STATION FOR THE LATEST INFORMATION ON THIS DANGEROUS WEATHER SITUATION. BRITT
Local storm report, Jul 27, 9:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0919 PM FUNNEL CLOUD 6 S CLARENCE 39.66N 92.26W
07/27/2008 SHELBY MO STORM CHASER
POSSIBLE FUNNEL CLOUD OR TORNADO SOUTH OF
CLARENCE...MULTIPLE POWER FLASHES OBSERVED
&&
EVENT NUMBER LSX0800747
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:02 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 58 min |
| Jul 27, 7:41 PM CDT | Tornado Warning | LSX | Adams, Brown | 49 min |
| Jul 27, 8:00 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Calhoun, Greene, Pike | 45 min |
| Jul 27, 8:33 PM CDT | Flash Flood Warning | LSX | Adams, Brown | 6 hr |
| Jul 27, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Brown, Calhoun, Greene, Jersey, Macoupin, Pike | 46 min |
| Jul 27, 8:51 PM CDT | Flash Flood Warning | LSX | Pike | 6 hr |
| Jul 27, 10:15 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Calhoun, Clinton, Jersey, Macoupin, Madison and 3 more | 45 min |
| Jul 28, 3:29 PM CDT | River Flood Warning | LSX | Madison | 7 days |
| Jul 27, 8:53 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 37 min |
| Jul 27, 9:07 PM CDT | Tornado Warning | LSX | Monroe, Shelby | 38 min |
| Jul 27, 9:46 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe | 59 min |
| Jul 27, 10:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 63 min |
| Jul 27, 10:46 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 44 min |
| Jul 27, 10:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 49 min |
| Jul 27, 11:24 PM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
| Jul 28, 12:00 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway | 6 hr |
| Jul 28, 1:48 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin | 42 min |
| Jul 28, 2:21 AM CDT | River Flood Warning | LSX | Lincoln | 61 hr |
| Jul 28, 5:24 AM CDT | River Flood Warning | LSX | Callaway, Osage | 7 days |
| Jul 28, 5:24 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 7 days |
| Jul 28, 10:28 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Jul 28, 10:50 AM CDT | River Flood Warning | LSX | Ralls | 15 days |
| Jul 28, 11:02 AM CDT | River Flood Warning | LSX | Lewis | 72 hr |
| Jul 28, 11:28 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 6 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.